# SDR AALA201603219013

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 9,603 hours, 3,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: H38419
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR 3L ARMING LEVER BROKEN.  REPLACED ARM & DISARM LATCH ASSEMBLY IAW AMM 52-22-22-000-001.
